An Approximate Analytic Solution for the Multidimensional Fractional-Order Time and Space Burger Equation Based on Caputo-Katugampola Derivative

Suggested Citation

Sawangtong W., Ikot A.N., Sawangtong P. An Approximate Analytic Solution for the Multidimensional Fractional-Order Time and Space Burger Equation Based on Caputo-Katugampola Derivative. International Journal of Theoretical Physics Vol.62 No.12 (2023). doi:10.1007/s10773-023-05526-2 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/95651

Availability

Collections